# SDR FDEA200902090483

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESSORY COMPARTMENT FRAME AT BS 231.25 BETWEEN S29L TO 29R HAS SEVERAL GOUGES.  REPAIR CARRIED OUT AS PER EA F-5310-111009 A, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 CRITERIA.
